# SDR UHLA2012071000212

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 19,207 hours, 11,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE, HANDLE BINDS AROUND 3/4 WAY DOWN.  INSPECTED AND FOUND BUSTLE PIN HANGING IN DOORWAY OBSTRUCTING DOOR MOVEMENT.  RESTOWED PIN, OPS CHECK GOOD IAW EMB 170 AMM.
